# SDR CHQA20130416125

- Difficulty date: April 16, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 26,369 hours, 22,938 cycles
- Engine: Rroyce AE3007A13
- Engine time: 25,997 hours, 22,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR CUTOUT LATERAL L SHAPE AT THE BOTTOM OF FRAME 65.  THE SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH SRM 53-31-04.
